Thunderstorm Wind, Laclede
- When
- June 10, 3:12 PM CST
- Where
- Laclede County, Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.683, -92.667
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 10, 1:24 PM CST, 1 hour 48 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 224 PM CDT FRI JUN 10 2005 .DISCUSSION... MCV CURRENTLY PUSHING OUT OF EASTERN KANSAS INTO WESTERN MISSOURI EARLY THIS AFTERNOON. CONVECTION WAS QUICK TO DEVELOP BETWEEN 1230 AND 1 PM THIS AFTERNOON AS MCV HAS INTERACTED WITH MOIST UNSTABLE ATMOSPHERE ALREADY IN PLACE OVER THE AREA. MIXED LAYER CAPES WERE BETWEEN 1500 AND 2000 J/KG. STORMS HAVE ALREADY SHOWN SIGNS OF QUARTER SIZE HAIL AND DAMAGING WIND GUSTS AND WOULD EXPECT THIS TREND TO CONTINUE THROUGH THE EARLY EVENING. IN ADDITION...TORRENTIAL RAINFALL ACROSS THE SAME AREAS WHICH RECEIVED HEAVY RAIN IN THE PAST SEVERAL DAYS MAY LEAD TO LOCALIZED FLOODING. HAVE DECIDED TO HOLD OFF ON ANY FLOOD WATCHES AT THIS TIME DUE TO THE EXPECTED SCATTERED NATURE OF THE THUNDERSTORMS AND MAINLY LOCALIZED FLOODING POTENTIAL. CONVECTION DEVELOPING OUT WEST IN THE CENTRAL AND SOUTHERN PLAINS TODAY WILL LIKELY DEVELOP INTO A THUNDERSTORM COMPLEX OVERNIGHT AND POSSIBLY MAKE IT INTO THE WESTERN CWA TOWARDS DAYBREAK. HAVE THE HIGHEST POPS IN THE OVERNIGHT PERIOD IN THE EXTREME WESTERN CWA AS THIS SYSTEM BEGINS TO MOVE IN. UNSTABLE AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND WITH TROPICAL SYSTEM LIFTING NORTH ONSHORE ON SATURDAY...AND INTO THE LOWER MISSISSIPPI VALLEY ON SUNDAY. WILL CONTINUE TO LIKELY SEE REDEVELOPMENT OF AFTERNOON THUNDERSTORMS THROUGH TUESDAY UNTIL FRONTAL BOUNDARY CAN PUSH THROUGH THE AREA. EXTENDED PERIOD... SOME MODEL DIFFERENCES WITH PLACEMENT OF LARGE UPPER CIRCULATION FOR LATE NEXT WEEK. SHOULD STILL SEE FRONTAL PASSAGE AS NORTHWEST FLOW RETURNS AND SHOULD PUSH MOIST/UNSTABLE AIR MASS SOUTH OF THE AREA FOR THE LATER PART OF NEXT WEEK. HAVE KEPT IN A DRY FORECAST FOR WEDNESDAY THROUGH FRIDAY. && .AVIATION... FOR THE 18Z TAFS...WILL LIKELY SEE BROKEN MID LEVEL CEILINGS WITH CUMULUS FIELD EXPANDING DURING THE AFTERNOON. THUNDERSTORM DEVELOPMENT EXPECTED FROM 19Z THROUGH 00Z AT THE JLN/SGF FORECAST POINTS AND WILL LIKELY SEE CEILINGS OF 3000 TO 4000 FEET. VISIBILITIES IN THE THUNDERSTORMS SHOULD RANGE FROM 3 TO 5 MILES. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. LINDENBERG
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI JUN 10 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI JUN 10 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS. SOME STORMS CAPABLE OF PRODUCING:
FREQUENT CLOUD TO GROUND LIGHTNING.
HAIL UP TO THE SIZE OF QUARTERS.
WINDS IN EXCESS OF 60 MPH.
AND HEAVY RAINFALL WITH LOCALIZED FLOODING.
AREAS AFFECTED AND TIMING:
THE ENTIRE OUTLOOK AREA BEGINNING THIS AFTERNOON.
DISCUSSION:
AN UPPER LEVEL CIRCULATION WILL INTERACT WITH INCREASING
AFTERNOON INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME
OF THESE STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS...
WIND GUSTS UP TO 60 MPH...AND TORRENTIAL RAINFALL WITH
POSSIBLE LOCALIZED FLOODING.
STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE LATER TONIGHT AS
A THUNDERSTORM COMPLEX IN KANSAS TRACKS EASTWARD INTO
THE AREA OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
BROAD SOUTHWEST FLOW ALOFT WILL BRING SEVERAL UPPER LEVEL
DISTURBANCES ACROSS THE REGION SATURDAY THROUGH EARLY TUESDAY.
INCREASING TROPICAL MOISTURE WILL ALLOW FOR STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT...WITH THE GREATEST THREAT AT THIS TIME
EXPECTED OVER WESTERN PORTIONS OF THE OUTLOOK AREA SATURDAY
EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERGSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 157 PM CDT FRI JUN 10 2005 MOZ069-101945- CAMDEN- 157 PM CDT FRI JUN 10 2005 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMDEN COUNTY UNTIL 245 PM CDT... AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF LAURIE...OR 8 MILES NORTHWEST OF CAMDENTON...AND MOVING NORTHEAST AT 15 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. IZZI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 233 PM CDT FRI JUN 10 2005 MOZ079-102030- POLK- 233 PM CDT FRI JUN 10 2005 ...SIGNIFICANT WEATHER ADVISORY FOR POLK COUNTY UNTIL 330 PM CDT... AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF HUMANSVILLE TO 9 MILES SOUTHWEST OF FAIR PLAY...AND MOVING NORTHEAST AT 15 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IZZI
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 PM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL CAMDENTON 38.00N 92.75W
06/10/2005 0.75 INCH CAMDEN MO EMERGENCY MNGR
PENNY SIZE HAIL AND A 40 MPH THUNDERSTORM GUST.
0302 PM HAIL 6 SE STOCKTON 37.64N 93.72W
06/10/2005 0.75 INCH CEDAR MO EMERGENCY MNGR
BOOKBINDERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD 2 NE ARNICA 37.77N 93.69W
06/10/2005 CEDAR MO LAW ENFORCEMENT
COUNTRY ROAD 2191 JUST NORTH OF HIGHWAY AA CLOSED DUE TO
FLOODING
BOOKBINDERPRELIMINARY LOCAL STORM REPORT...ADDITIONAL REPORTS FROM JUNE 9TH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG NEWBURG 37.92N 91.90W
06/09/2005 PHELPS MO UTILITY COMPANY
POWERLINES DOWN IN AND NORTH OF NEWBURG.
0730 PM TSTM WND DMG 5 N SALEM 37.72N 91.55W
06/09/2005 DENT MO UTILITY COMPANY
POWERLINES DOWN.
0738 PM TSTM WND DMG BRINKTOWN 38.13N 92.08W
06/09/2005 MARIES MO LAW ENFORCEMENT
TREES DOWN.
1045 PM TSTM WND DMG DIXON 38.00N 92.10W
06/09/2005 PULASKI MO UTILITY COMPANY
POWERLINES DOWN.
BOOKBINDERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT FRI JUN 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG BUFFALO 37.65N 93.10W
06/10/2005 DALLAS MO LAW ENFORCEMENT
TREES DOWN.
BOOKBINDERThe Springfield radar (KSGF), 82 km away, was scanning. The volume nearest the first event began at 21:09 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455850.